MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS INC MAMMOMARK; MAMMOMARK BIOPSY SITE IDENTIFIER 10G - U-SHAPE - NON-CE

DEVICOR MEDICAL PRODUCTS INC MAMMOMARK; MAMMOMARK BIOPSY SITE IDENTIFIER 10G - U-SHAPE - NON-CE
Model Number MMK1002
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the reporter, there was a tip shear of mmk1002 marker.The tip was left inside of the breast and discovered in post-biopsy imaging.Radiologist confirmed that the aperture was fully open during deployment.The problem occurred during the procedure.The procedure was completed with the reported mmk1002.No patient complications were noted.Additional follow up determined that the patient will decide at a later date if there will be a surgical removal of the tip.The device was not returned.The most likely root cause was determined to be customer failure to follow instructions for use.The instructions for use for this device states: "the marker applicator may be sheared off resulting in a piece left behind in the patient.The probability of a tip shear may increase as a result of: · removing or rotating the marker applicator independently from the probe." and "remove the hydromark¿ applicator and the mammotome® revolve¿ biopsy probe together as a single unit from the site".
 
Event or Problem Description
According to the reporter, there was a tip shear of mmk1002 marker.The tip was left inside of the breast and discovered in post-biopsy imaging.Radiologist confirmed that the aperture was fully open during deployment.The problem occurred during the procedure.The procedure was completed with the reported mmk1002.No patient complications were noted.
 
Additional Manufacturer Narrative
The initial report was submitted on 15-oct-2025.H11 had the incorrect information in paragraph #2.The purpose of this report is to correct h11 from the initial report.The device was not returned.The most likely root cause was determined to be customer failure to follow instructions for use.The instructions for use for this device states: "caution: do not insert beyond appropriate band or tip damage may occur" and "caution: do not activate the probe cutter or other clinical functions while a marker is inserted in the probe.Take care to completely remove the marker out of the probe before activating any of the holster's clinical functions.".

Brand Name
MAMMOMARK
Common Device Name
MAMMOMARK BIOPSY SITE IDENTIFIER 10G - U-SHAPE - NON-CE
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS INC
300 e business way
fifth floor
cincinnati OH 45241
Manufacturer (Section G)
DEVICOR MEDICAL PRODUCTS DE MEXICO
sor juanaines de la cruz
#20152 4-b
tijuana, bc 22440
MX   22440
Manufacturer Contact
vivian boyd
300 e business way
fifth floor
cincinnati, OH 45241
5138649047
MDR Report Key23280209
Report Number3008492462-2025-00024
Device Sequence Number20210304
Product Code NEU
UDI-Device Identifier00841911101628
UDI-Public(01)00841911101628(17)270201(10)F12531549D
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K082278
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMMK1002
Device Lot NumberF12531549D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown